Hiroshima Mathematical Journal

Oscillations of differential equations with retardations

Yiannis G. Sficas and Vasilios A. Sta\"\i"kos

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 1 (1974), 1-8.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137148

Digital Object Identifier
doi:10.32917/hmj/1206137148

Mathematical Reviews number (MathSciNet)
MR0346276

Zentralblatt MATH identifier
0285.34050

Subjects
Primary: 34K15

Citation

Sficas, Yiannis G.; Sta\"\i"kos, Vasilios A. Oscillations of differential equations with retardations. Hiroshima Math. J. 4 (1974), no. 1, 1--8. doi:10.32917/hmj/1206137148. https://projecteuclid.org/euclid.hmj/1206137148


Export citation

References

  • [1] I. Kiguradze, Theproblem ofoscillation ofsolutions ofnonlinear differential equations, Differential 'nye Uravnenija 1 (1965), 995-1006 (Russian).
  • [2] T.Kusano and H. Onose, Oscillation of solutions of nonlinear differential delay equations ofarbitrary order, Hiroshima Math. J. 2 (1972), 1-13.
  • [3] T.Kusano and H. Onose, Oscillations of functional differential equations with retarded argument,J. Differential Equations (to appear).
  • [4] I.Licko and M. Svec, Le caractere oscillatoire dessolutions de equation y {n) J rf{^)y a = 0, n>l,Czech. Math. J. 13(1963), 481-491.
  • [5] H.Onose, Some oscillation criteria for «-th order nonlinear delay-differential equations, Hiroshima Math. J. 1 (1971), 171-176.
  • [6] G. Ryder and D.Wend, Oscillation ofsolutions of certain ordinary differential equations of w-th order, Proc. Amer. Math. Soc.25(1970), 463-469.
  • [7] Y.Sficas, On oscillation and asymptotic behavior of a certain class of differential equations with retarded argument, Utilitas Mathematica 3 (1973), 239-249.
  • [8] Y.Sficas and V. Staikos, Oscillations of retarded differential equations, Proc. Camb. Phil. Soc.75(1974), 95-101.
  • [9] V. Staikos and Y. Sficas, Oscillatory and asymptotic behavior of functional differential equations, J. Differential Equations, 12(1972), 426-437.
  • [10] V. Staikos and Y.Sficas, Oscillatory and asymptotic properties ofdifferential equations with retarded arguments, Applicable Anal, (to appear).